# SDR DALA2017021401221

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR CUTOUT LOWER SILL STA 1661+6" THRESHOLD SUPPORT CHANNEL CORRODED. REMOVED CORROSION FROM L4 DOOR STA 1661+6" THRESHOLD SUPPORT CHANNEL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. REMOVED DAMAGED SUPPORT CHANNEL IAW SRM 51-40-02. RECEIVED NEW SUPPORT CHANNEL PN: 143N8328Y60 IAW BACDWG 146N8722 REVN. LOCATED, DRILLED, AND INSTALLED NEW SUPPORT CHANNEL IAW SRM 51-40-05 AND 51-40-02.
